# SDR 2007UALA05015

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 280 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS DEEP SCRATCHES AT BS 280 AND STRINGER S2L, N-R 12941-2000-0007.  MAJOR REPAIR ACCOMPLISHED: FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER TRIPLER REPAIR.
